# SDR A6WA201140275

- Difficulty date: March 30, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD IS CRACKED AROUND THE PARKING BRAKE CABLE.  REPAIRED FS 202.75 BULKHEAD AT LBL 23.71, LW 69.684 IAW REO 601R-53-11-563.
